# SDR USAA040980

- Difficulty date: November 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRINGER, .75 INCH CRACK, S-5A, BS 1138, INSTALLED DOUBLER IAW T/R 53-80-04 AND 53-00-01, FIG 221.
